# SDR UPS99229627

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FRAME CRACKED SECOND FROM AFT AT MID TRACK ATTACH POINT ON AFT CARGO DOOR MOVABLE FAIRING.  FRAME REPAIRED IAW SRM 51-40-3 FIG 1.
